# SDR USAA960516

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 990
- Part time: 35,101 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCHBY 1 INCH FRAME STATION 990 WL 208.  INSTALLED FRAME REPAIR AND REPLACED 'Z'ANGLE, REPAIRED PER SRM 51-40-03, 51-10-2.  CORROSION TASK NR 53-107-02,CORROSION LEVEL 1.  (M)
